# SDR C2XA01TY043

- Difficulty date: March 18, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 3,772 hours, 2,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A SCHEDULED INSPECTION THE FLOOR STRUCTURE DIGITAL GUSSET LOCATED JUST AFT OF THE COCKPIT DOORWAY, WAS FOUND TO HAVE SEVERAL AREAS OF CORROSION.  MAINTENANCE REMOVED AND REPLACED THE DIGITAL GUSSET IAW EMB-145 SRM 51-40-03 AND EMB-145 CMP 51-21-06, REPAIR WAS SATISFACTORY.  AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
